MathSciNet Relay Station
MathSciNet bibliographic data
MR258717 (41 #3363) 10.03
Kobelev, V. V. A proof of Fermat's theorem for all prime ewponents less that $5500$. (Russian) Dokl. Akad. Nauk SSSR 190 1970 767–768.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement